# SDR AWXA200400005

- Difficulty date: December 4, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 6569846150
- Condition: Chafed
- Location: Lt Flap Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK FOUND INSPECTION COVER IN LT FLAP WELL CHAFING ON LT OUTBOARD FORE FLAP JUST OUTBOARD OF NR 3 FLAP TRACK WS 205 LT.  MAINTENANCE REMOVED CHAFED INSPECTION PLATE LT FLAP WELL WS 205 LT; FABRICATED A NEW REPLACEMENT PLATE; INSTALLED REPAIR PART IAW AWA ER 03-5750-03352-TB3.
